# SDR 39LA2013072400104

- Difficulty date: July 24, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N606AR
- Make and model: Casa C212CD
- Aircraft serial: 304
- Aircraft time: 19,582 hours, 27,894 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: 212132020502
- Condition: Corroded
- Location: Lt Wing Te Flap
- Part time: 19,582 hours, 27,894 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CENTER WING LT OTBD FLAP BRACKET, INBD SKIN CORRODED BEYOND LIMITS.  REPLACED WITH NEW SKIN, PN 212-13202-05-2, IAW EO 2012032-309 AND EO 2012032-424, AND DWG NR 2012032-2032, SUPPORTED BY FAA FORM 8110-3 DATED 31 MAY 2013.
